# SDR CA011221007

- Difficulty date: December 5, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Mtsbsi MU2B36
- Aircraft time: 15,249 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 030A39313
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE NOSE LANDING GEAR DRAG STRUT ATTACH BOLT WAS FOUND CRACKED. THIS BOLT HAD BEEN MAGNETIC PARTICAL INSPECTED EVERY 2000 HOURS.
